The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 30 NO.2 / (1995))
Common Fixed Points of Gregus Type Mappings
P.P.Murthy, Y.J.Cho, Brian Fisher,
Pages. 335-341
Abstract $indent$ This paper deals with a common fixed point theorem of Gregus type
under a $phi$-type contraction. Our theorem also improves results of Fisher and Sessa
[2] and Sessa and Fisher [10].
Contents 1. Introduction
2. Main results
Key words Compatible mappings of type (A), weakly commuting mappings, compatible mappings, non-expansive mappings, common fixed points
Mathmatical Subject Classification 54H25